# SDR ASAA0310087

- Difficulty date: March 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Part number: 6550904585
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG D-CHECK, FOUND APU DOOR FRAME AT BS 1150, BUTTOCK LINE 0 CRACKED.  REMOVED AND REPLACED FRAME PER SRM.  (M)
